# SDR CA010313020

- Difficulty date: March 7, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 4,567 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 5521012339
- Condition: Jammed
- Location: Pax Door
- Part time: 6,015 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN DOOR WAS OPENED TO DEPLANE PASSENGERS, SHOCK STRUT JAMMED AND POPPED RIVETS ON BRACKET (P/N 552.10.12.176) WHEN BRACKET FAILED DOOR FREE FELL UNTIL CHECK CABLES ATTEMPTED TO STOP TRAVEL, BUT THE MOMENTUM SNAPPED THE CABLE ATTACH BRACKETS (P/N 552.10.12.179 & 552.10.12.175). NEW BRACKETS HAD TO BE INSTALLED ALONG WITH A NEW DOOR SHOCK STRUT.
